Abstract and Applied Analysis

Asymptotic behavior of solutions for a semibounded nonmonotone evolution equation

Nikos Karachalios, Nikos Stavrakakis, and Pavlos Xanthopoulos

Full-text: Open access

Abstract

We consider a nonlinear parabolic equation involving nonmonotone diffusion. Existence and uniqueness of solutions are obtained, employing methods for semibounded evolution equations. Also shown is the existence of a global attractor for the corresponding dynamical system.

Article information

Source
Abstr. Appl. Anal., Volume 2003, Number 9 (2003), 521-538.

Dates
First available in Project Euclid: 19 May 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1053348484

Digital Object Identifier
doi:10.1155/S1085337503210022

Mathematical Reviews number (MathSciNet)
MR1981483

Zentralblatt MATH identifier
1019.35048

Subjects
Primary: 35K55: Nonlinear parabolic equations 35B40
Secondary: 35B41

Citation

Karachalios, Nikos; Stavrakakis, Nikos; Xanthopoulos, Pavlos. Asymptotic behavior of solutions for a semibounded nonmonotone evolution equation. Abstr. Appl. Anal. 2003 (2003), no. 9, 521--538. doi:10.1155/S1085337503210022. https://projecteuclid.org/euclid.aaa/1053348484


Export citation